Join the 'Vertigo' group to help and get support from people like you.
Related terms: Dizziness, Lightheadedness, dizzy, Loss of balance, Lightheadedness, Dizzy, Balance Disorder
We found 679 questions associated with the 'Vertigo' topic.
Posted 18 Dec 2013 by • 22 answers
I got my implant on october 22nd this year and now in december i am having alot of pregnancy signs Increased appitite, Fatigue, Gas, Bloated, Headaches, Dizzy spells, Light headed and im urinating more then before I had a period for two weeks after getting it and have not got another period yet and ...
Posted 7 Dec 2013 by • 6 answers
I have a UTI. It was cultured as sensitive to sulfa, which I am allergic to (I am also allergic to penicillin, but so far I have been able to tolerate penicillin derivatives like Keflex and Suprax). The infection is also sensitive to Ciprofloxacin and Levofloxacin. The last time I took Cipro it ...
Posted 10 Feb 2012 by • 1 answer
I need to take it periodically for vertigo and sometimes it seems as if the OTC brand is not as helpful. Also is there a difference between Meclizine and Meclizine HCL? Thanks for your help.
Posted 28 May 2013 by • 2 answers
My lower numbers in BP dropped and pulse is running 45-65 so they stopped it. I am still feeling fatigue and dizzy after stopping it for 5 days???
Posted 22 Jan 2013 by • 18 answers
My doctor has me on 600mg of Neurontin 3x a day AND 100mg of Lyrica 3x a day for fibromyalgia. I'm curious about the side effects. I have serious dizzy spells, blurred(double) vision, trouble with balance, major memory loss issues and I feel exhausted all day. Plus, I don't really have ...
Posted 7 Aug 2014 by • 2 answers
Has anyone else felt like this on antidepressants, and does it go away?
Posted 13 Jul 2013 by • 3 answers
I have anxiety and depression and have been on Lexapro for a month and a half. I'm currently on 5mg at bedtime. I am still tired, no motivation, dizzy and feel hopeless and useless. Is 5mg too low and maybe I need a higher dose or is lexapro causing these issues.
Posted 25 Apr 2014 by • 2 answers
Just started last night and am a little concerned about the dizzy factor but will see after taking for a bit. Figured I would take it at night until I know how I will deal with side effects.
Posted 23 Jul 2013 by • 16 answers
This is steadily getting worse. I called my neurologist and could not even get an appointment to discuss anything. She said there is nothing that can be done for me. I asked about special shoes or anything to help with the balance and lack of coordination. I walk like a drunk all the time and have ...
Posted 1 May 2013 by • 2 answers
i take wellbutrin and wellbutrin SR and lexapro i have been feeling this way for about 2 weeks and just have been feeling down in the dumps and would really like to start feelin better but i dont know what to do any more i have been to the drs about 3 to 4 times and he does not know what is wrong ...
Posted 21 Feb 2015 by • 4 answers
I took plan B about 5 days ago but I weigh 220 pounds, so I'm well over the weight limit. Has anyone else been this heavy and had it still work? Today I am feeling dizzy and have an upset stomach, I hope it's the plan b and not pregnancy. Just wondering how accurate the weight limit is
Posted 3 Oct 2014 by • 1 answer
My heart beat is usually from higher than 90 and ranging to 120 in resting state whereas my ECG and Echo were normal... My heart Beat has remained high since childhood and I was born pre-maturely at the end of 8th month. Sometimes when I get up after watching a Movie on my laptop while in a ...
Posted 13 Nov 2013 by • 4 answers
Hello. A brief description of myself: im 22, male. around 14.5 stone, muscly build. Go gym 3 times a week. Have suffered with depression 2 year ago and was on medication for that. The last year i have been suffering with anxiety and panic attacks. Most panic attacks result in me being physicaly ...
Posted 2 Aug 2010 by • 19 answers
For the several days I have takent the new one venlafaxine, I have been extremely dizzy. I have often had low levels of "vertigo" but this is off the cahrts. Could it be caused by this med change? Is it a problem to be concerned about?
Posted 19 Jan 2014 by • 2 answers
I have been feeling extremely lightheaded and dizzy recently and it has been making me extremely anxious and causing panic attacks. But I don't know if it is the dizziness that is causing the anxiety or the anxiety that is causing the dizziness. A few people in my family suffer from vertigo so ...
Related Drug Support Groups
promethazine, Phenergan, meclizine, Bonine, Antivert, Promethegan, Phenadoz, Meclicot, Sea-Calm, view more... Antrizine, V-Gan-25, V-Gan-50, Pro-Med, Phenoject-50, Vontrol, Ru-Vert-M, Medivert, Driminate II, D-Vert, Dramamine II, Antinaus 50, Phenergan Fortis, Phenazine 50, Adgan, Anergan 50, Meni-D, Travel-Ease, diphenidol, Verticalm